# SDR 2020FA0000238

- Difficulty date: April 27, 2020
- Submitted: April 27, 2020
- Operation: General aviation
- Aircraft: N554WA
- Make and model: Pilats PC1247E
- Aircraft serial: 1685
- Aircraft time: 1,496 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Part time: 1,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OBSERVED IN BOTH LEFT AND RIGHT MLG AXLE BORE INBOARD OF ANTI-SKID WHEEL SPEED TRANSDUCER. AIRCRAFT HAS ANTI-SKID BRAKES INSTALLED UNDER STCSA03275CH. BOTH TRAILING LINK/AXLE ASSEMBLIES REPLACED.
